Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Cyclic and finite surgeries on Montesinos knots

Kazuhiro Ichihara and In Dae Jong

Algebraic & Geometric Topology 9 (2009) 731–742
Abstract

We give a complete classification of the Dehn surgeries on Montesinos knots which yield manifolds with cyclic or finite fundamental groups.

Keywords
cyclic surgery, lens surgery, finite surgery, Montesinos knot
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 57M25
References
Publication
Received: 2 November 2008
Revised: 25 March 2009
Accepted: 26 March 2009
Published: 20 April 2009
Authors
Kazuhiro Ichihara
School of Mathematics Education
Nara University of Education
Takabatake-cho
Nara 630-8528
Japan
http://mailsrv.nara-edu.ac.jp/~ichihara/index.html
In Dae Jong
Graduate School of Science
Osaka City University
Osaka 558-8585
Japan
http://www.ex.media.osaka-cu.ac.jp/~d07sa009/index.html